Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4957 Publications

2022 | Submitted | Preprint | IST-REx-ID: 14600 | OA
D. Zikelic, M. Lechner, T. A. Henzinger, and K. Chatterjee, “Learning control policies for stochastic systems with reach-avoid guarantees,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Submitted | Preprint | IST-REx-ID: 14601 | OA
D. Zikelic, M. Lechner, K. Chatterjee, and T. A. Henzinger, “Learning stabilizing policies in stochastic control systems,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Published | Journal Article | IST-REx-ID: 9199 | OA
T. D. Browning, T. Horesh, and F. A. Wilsch, “Equidistribution and freeness on Grassmannians,” Algebra & Number Theory, vol. 16, no. 10. Mathematical Sciences Publishers, pp. 2385–2407, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Published | Journal Article | IST-REx-ID: 9311 | OA
K. Chatterjee, R. J. Saona Urmeneta, and B. Ziliotto, “Finite-memory strategies in POMDPs with long-run average objectives,” Mathematics of Operations Research, vol. 47, no. 1. Institute for Operations Research and the Management Sciences, pp. 100–119, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Published | Journal Article | IST-REx-ID: 9364 | OA
D. Bonolis, “On the size of the maximum of incomplete Kloosterman sums,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 172, no. 3. Cambridge University Press, pp. 563–590, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Published | Journal Article | IST-REx-ID: 9649 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of PL approximations of isomanifolds,” Foundations of Computational Mathematics , vol. 22. Springer Nature, pp. 967–1012, 2022.
[Published Version] View | Files available | DOI | WoS
 
2022 | Published | Journal Article | IST-REx-ID: 9794 | OA
F. P. Assen et al., “Multitier mechanics control stromal adaptations in swelling lymph nodes,” Nature Immunology, vol. 23. Springer Nature, pp. 1246–1255, 2022.
[Published Version] View | Files available | DOI | WoS
 
2022 | Published | Journal Article | IST-REx-ID: 9955
R. Reyes‐Pinto et al., “Change in the neurochemical signature and morphological development of the parvocellular isthmic projection to the avian tectum,” Journal of Comparative Neurology, vol. 530, no. 2. Wiley, pp. 553–573, 2022.
View | DOI | WoS | PubMed | Europe PMC
 
2022 | Published | Journal Article | IST-REx-ID: 9977 | OA
W. Mistegaard and J. E. Andersen, “Resurgence analysis of quantum invariants of Seifert fibered homology spheres,” Journal of the London Mathematical Society, vol. 105, no. 2. Wiley, pp. 709–764, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Published | Journal Article | IST-REx-ID: 10016 | OA
J. Friml, “Fourteen stations of auxin,” Cold Spring Harbor Perspectives in Biology, vol. 14, no. 5. Cold Spring Harbor Laboratory, 2022.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | PubMed | Europe PMC
 
2022 | Epub ahead of print | Journal Article | IST-REx-ID: 10018 | OA
U. Derenthal and F. A. Wilsch, “Integral points on singular del Pezzo surfaces,” Journal of the Institute of Mathematics of Jussieu. Cambridge University Press, 2022.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
2022 | Published | Journal Article | IST-REx-ID: 10042 | OA
Y. Liu et al., “Defect engineering in solution-processed polycrystalline SnSe leads to high thermoelectric performance,” ACS Nano, vol. 16, no. 1. American Chemical Society , pp. 78–88, 2022.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 
2022 | Published | Journal Article | IST-REx-ID: 10182
I. Vercellino and L. A. Sazanov, “The assembly, regulation and function of the mitochondrial respiratory chain,” Nature Reviews Molecular Cell Biology, vol. 23. Springer Nature, pp. 141–161, 2022.
View | DOI | WoS | PubMed | Europe PMC
 
2022 | Published | Journal Article | IST-REx-ID: 10208 | OA
S. Goudarzi, M. Sharif, and F. Karimipour, “A context-aware dimension reduction framework for trajectory and health signal analyses,” Journal of Ambient Intelligence and Humanized Computing, vol. 13. Springer Nature, pp. 2621–2635, 2022.
[Submitted Version] View | Files available | DOI | WoS
 
2022 | Published | Journal Article | IST-REx-ID: 10284 | OA
B. E. Casillas Perez, C. Pull, F. Naiser, E. Naderlinger, J. Matas, and S. Cremer, “Early queen infection shapes developmental dynamics and induces long-term disease protection in incipient ant colonies,” Ecology Letters, vol. 25, no. 1. Wiley, pp. 89–100, 2022.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 
2022 | Published | Journal Article | IST-REx-ID: 10335 | OA
V. Kaluza and M. Tancer, “Even maps, the Colin de Verdière number and representations of graphs,” Combinatorica, vol. 42. Springer Nature, pp. 1317–1345, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Published | Journal Article | IST-REx-ID: 10364 | OA
S. A. Hashemi, M. Mondelli, A. Fazeli, A. Vardy, J. Cioffi, and A. Goldsmith, “Parallelism versus latency in simplified successive-cancellation decoding of polar codes,” IEEE Transactions on Wireless Communications, vol. 21, no. 6. Institute of Electrical and Electronics Engineers, pp. 3909–3920, 2022.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Published | Journal Article | IST-REx-ID: 10413
D. Dikranjan, A. Giordano Bruno, H. P. Künzi, N. Zava, and D. Toller, “Generalized quasi-metric semilattices,” Topology and its Applications, vol. 309. Elsevier, 2022.
View | DOI | WoS
 
2022 | Published | Journal Article | IST-REx-ID: 10530 | OA
T. Zisis et al., “Disentangling cadherin-mediated cell-cell interactions in collective cancer cell migration,” Biophysical Journal, vol. 121, no. 1. Elsevier, pp. P44-60, 2022.
[Published Version] View | Files available | DOI | WoS
 
2022 | Published | Journal Article | IST-REx-ID: 10547 | OA
J. L. Fischer, K. Hopf, M. Kniely, and A. Mielke, “Global existence analysis of energy-reaction-diffusion systems,” SIAM Journal on Mathematical Analysis, vol. 54, no. 1. Society for Industrial and Applied Mathematics, pp. 220–267, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed